Potential flow past a sphere touching a tangent plane

Cox, Simon J. and Cooker, Mark J. (2000) Potential flow past a sphere touching a tangent plane. Journal of Engineering Mathematics, 38 (3). pp. 355-370.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 10 Mar 2011 12:53
Last Modified: 19 Nov 2019 10:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/19877
DOI: 10.1023/A:1004738528787

Actions (login required)

View Item View Item